MathSciNet Relay Station
MathSciNet bibliographic data
MR904435 83C40 (83C55)
Mason, D. P.; Maartens, R. Kinematics and dynamics of conformal collineations in relativity. J. Math. Phys. 28 (1987), no. 9, 2182–2186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement